Taiwanese Journal of Mathematics

HOPF BIFURCATION ANALYSIS FOR A PREDATOR-PREY SYSTEM OF HOLLING AND LESLIE TYPE

Sze-Bi Hsu and Tzy-Wei Hwang

Full-text: Open access

Abstract

In this paper we study the Hopf bifurcation for the Holling- Tanner model, a well-known predator-prey model in mathematical ecology. We show that for some parameter ranges, the Hopf bifurcation is subcritical and thus the system may have multiple limit cycles.

Article information

Source
Taiwanese J. Math., Volume 3, Number 1 (1999), 35-53.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407053

Digital Object Identifier
doi:10.11650/twjm/1500407053

Mathematical Reviews number (MathSciNet)
MR1676021

Zentralblatt MATH identifier
0935.34035

Subjects
Primary: 34C35 92A17

Keywords
Holling-Tanner model predator-prey system Andronov-Hopf bifurcation multiple limit cycle

Citation

Hsu, Sze-Bi; Hwang, Tzy-Wei. HOPF BIFURCATION ANALYSIS FOR A PREDATOR-PREY SYSTEM OF HOLLING AND LESLIE TYPE. Taiwanese J. Math. 3 (1999), no. 1, 35--53. doi:10.11650/twjm/1500407053. https://projecteuclid.org/euclid.twjm/1500407053


Export citation